Robotic Hair Transplants & Hair Restoration
110 East 55th Street, New York, NY
Contact Us: 212-826-2400
Medical Treatment of Hair Loss

June 9th, 2010

Q: I am currently 28. I have been taking Propecia for 6 years and recently began to grow sparse chest hair for the first time in my life. Is the Propecia causing these effects? — H.L., Gowanus, Brooklyn, NY

A: DHT causes male pattern baldness and stimulates the growth of body hair. The use of Finasteride, a DHT blocker, will permit scalp hair to grown and inhibit the growth of body hair, not stimulate it.

However, the effects on body hair are quite small, so your natural tendency to grow chest hair over time is probably not being blocked by the treatment.

Read more about propecia and the effects and effectiveness of the medication.

Related Posts:

Share:

Share


Rating:  1 Star2 Stars3 Stars4 Stars5 Stars  


Topic:  

Tags:  , , , , ,

Posted by
Updated 2017-12-11


Browse Hair Restoration Answers by topic:




© 2005-2018
 
, P.C. All Rights Reserved.

Privacy Statement
ARTAS, ARTAS Hair Studio, and RESTORATION ROBOTICS logo are among the trademarks and/or registered trademarks of Restoration Robotics, Inc. in the United States and/or other countries.